Alert archive / Minnesota / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 140, NWS Twin Cities, MN

August 22, 2013Brown County, Nicollet County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 22, 2013, 4:40 AM CDT for Brown County, Nicollet County, Minnesota. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 22, 2013, 4:40 AM CDT (09:40 UTC)
Expired
Aug 22, 2013, 5:30 AM CDT
In force
50 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Brown County, MN, Nicollet County, MN

What was reported inside it

TimeReportWhereRemark
Aug 22, 4:50 AM CDTTSTM WND DMGSleepy Eye, MNTREE BLOWN DOWN.
Aug 22, 4:50 AM CDTHAIL 1Ssw Sleepy Eye, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 9.7 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2013-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1849 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2013-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1849 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
1385 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

325 
WUUS53 KMPX 220940
SVRMPX
MNC015-103-221030-
/O.NEW.KMPX.SV.W.0140.130822T0940Z-130822T1030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
440 AM CDT THU AUG 22 2013

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BROWN COUNTY IN SOUTH CENTRAL MINNESOTA...
  NORTHWESTERN NICOLLET COUNTY IN SOUTH CENTRAL MINNESOTA...

* UNTIL 530 AM CDT

* AT 437 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SLEEPY
  EYE...AND MOVING SOUTHEAST AT 15 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  SLEEPY EYE AND HANSKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4414 9440 4413 9475 4443 9481 4443 9457
TIME...MOT...LOC 0940Z 337DEG 14KT 4434 9467

HAIL...1.00IN
WIND...<50MPH

$$
3 follow-up statements
061 
WWUS53 KMPX 220950
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
450 AM CDT THU AUG 22 2013

MNC103-220959-
/O.CAN.KMPX.SV.W.0140.000000T0000Z-130822T1030Z/
NICOLLET MN-
450 AM CDT THU AUG 22 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN NICOLLET COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4440 9480 4440 9464 4438 9456 4436 9453
      4433 9450 4414 9440 4413 9475
TIME...MOT...LOC 0949Z 337DEG 14KT 4431 9465

$$

MNC015-221030-
/O.CON.KMPX.SV.W.0140.000000T0000Z-130822T1030Z/
BROWN MN-
450 AM CDT THU AUG 22 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL BROWN
COUNTY UNTIL 530 AM CDT...

AT 446 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SLEEPY EYE...
AND MOVING SOUTHEAST AT 15 MPH.

HAZARD...PING PONG BALL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
         TO ROOFS...SIDING...WINDOWS AND VEHICLES.

LOCATIONS IMPACTED INCLUDE...
SLEEPY EYE AND HANSKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4440 9480 4440 9464 4438 9456 4436 9453
      4433 9450 4414 9440 4413 9475
TIME...MOT...LOC 0949Z 337DEG 14KT 4431 9465

HAIL...1.50IN
WIND...<50MPH

$$
042 
WWUS53 KMPX 221015
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
515 AM CDT THU AUG 22 2013

MNC015-221030-
/O.CON.KMPX.SV.W.0140.000000T0000Z-130822T1030Z/
BROWN MN-
515 AM CDT THU AUG 22 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL BROWN
COUNTY UNTIL 530 AM CDT...

AT 514 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
SLEEPY EYE...AND MOVING SOUTH AT 15 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHERN BROWN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4431 9478 4432 9469 4431 9460 4423 9456
      4418 9452 4414 9451 4413 9475
TIME...MOT...LOC 1015Z 342DEG 15KT 4420 9467

HAIL...1.00IN
WIND...<50MPH

$$
858 
WWUS53 KMPX 221026
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
526 AM CDT THU AUG 22 2013

MNC015-221036-
/O.EXP.KMPX.SV.W.0140.000000T0000Z-130822T1030Z/
BROWN MN-
526 AM CDT THU AUG 22 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BROWN COUNTY WILL
EXPIRE AT 530 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED 
AREA.

LAT...LON 4431 9478 4432 9469 4431 9460 4423 9456
      4418 9452 4414 9451 4413 9475
TIME...MOT...LOC 1026Z 342DEG 15KT 4416 9465

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 4:10 AM CDT, 30 minutes earlier.

Area forecast discussion, Aug 22, 4:10 AM CDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
410 AM CDT THU AUG 22 2013

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 410 AM CDT THU AUG 22 2013

SHORT TERM TRENDS POINT TO SOME ISOLATED THUNDER LIFTING AS FAR
NORTH AS DECAYING FRONTAL BOUNDARY...WITHIN INSTABILITY AXIS AND
NORTHERN PERIPHERY OF COMPLEX OVER IOWA. WILL HAVE TO INCLUDE THIS
FOR MUCH OF THE MORNING HOURS ANYWAY.

THIS CONVECTION IS BEING FORCED BY SOME WEAK LAYERED FRONTOGENESIS.
THIS IS PROGGED BE THE HRRR AND MEMBER 1 AND 2 OF THE HOPWRF TO
GRADUALLY WEAKEN AND DROP FARTHER SOUTH AS DRIER AIR TRIES TO DROP
SOUTHWEST ERODING THE BOUNDARY.  SHOULD SEE GRADUAL DRYING THEN INTO
THE AFTERNOON...AS SURFACE HIGH DROPS SOUTHEAST INTO TONIGHT.
CLOUDS SHOULD GIVE WAY TO CLEARING DURING THE DAY...AND CONTINUE
THIS TREND THROUGH THE NIGHT.  TEMPERATURES COOL A BIT TO THE LOWER
AND MIDDLE 80S OVER MOST OF THE AREA TODAY.  LOWS SHOULD COOL TO
AROUND 50 EAST AND AROUND 60 TO THE SOUTHWEST TONIGHT...AS DRIER AIR
MOVES ACROSS.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 410 AM CDT THU AUG 22 2013

THE MAIN WEATHER HEADLINE IN THE LONG TERM PORTION OF THE FORECAST
WILL BE BUILDING HEAT...AS MID LEVEL HEIGHTS GRADUALLY RISE IN
CONJUNCTION WITH THE EXTENSIVE RIDGE OVER THE CENTRAL CONUS. THE RETURN
OF THE HOT WEATHER WILL BE MET WITH THE ARRIVAL OF A WARM FRONT.
HAVE RETAINED 20-40 POPS FOR FRIDAY NIGHT INTO SATURDAY MORNING AS
THE AFOREMENTIONED FRONT BEGINS TO LIFT ACROSS THE AREA. ALTHOUGH
THE ORIENTATION OF THE 35-40KT PROGGED LLJ IS NOT IDEAL FOR
WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY...INDICATIONS ARE THAT
IT SHOULD BE ADEQUATE FROM CENTRAL MN INTO WEST CENTRAL WI TO
WARRANT LOW CHANCE POPS CENTERED BETWEEN 06Z AND 18Z SATURDAY.
AFTER THAT...OTHER THAN A FEW STRAY SHOWERS/TS NORTH OF INTERSTATE
94 CLOSER TO THE BOUNDARY...MOSTLY DRY CONDITIONS ARE EXPECTED
THROUGH MONDAY AS THE WARM FRONT LIFTS INTO NORTHERN MN. AS THIS
OCCURS...TEMPERATURES WILL MODERATE INTO THE LOW/MID 90S FOR
SUNDAY THROUGH TUESDAY AS DEWPOINTS CREEP TO AROUND 70 DEGREES.
THIS COULD MEAN A PROLONGED PERIOD WITH A HEAT ADVISORY...WITH MAX
HEAT INDICES NEARING 100 DEGREES AND OVERNIGHT LOW TEMPS REMAINING
ELEVATED IN THE LOW/MID 70S.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 1056 PM CDT WED AUG 21 2013

CDFNT GRADUALLY PROGRESSING SEWD THRU THE AREA...IDENTIFIABLE BY
WINDS SHIFTING TO PREDOMINANTLY NW ALTHOUGH SPEEDS ARE DROPPING TO
5 KT OR LESS. MOST SITES NOW LOOK TO REMAIN VFR THRU THIS PERIOD.
MAINLY HIGH CLOUDS EXPECTED AT KAXN-KSTC...WITH SOME ADDITIONAL
MIDLVL CLOUDS TMRW AFTN AT KMSP-KRNH. THE MAIN CONCERNS THIS
PERIOD ARE AT KEAU AND KRWF THRU DAYBREAK. FOR KEAU...FLIGHT CONDS
HAVE ALREADY DROPPED TO LIFR DUE TO LOW CIGS...BUT THE THREAT OF
IFR/LIFR CIGS CONDS REMAIN THRU DAYBREAK AS THAT AREA RECEIVED
PLENTY OF RAIN THIS EVE...RESULTING IN PLENTY OF LOW LEVEL
MOISTURE AVAILABLE FOR LOW CIGS /IF WINDS DO NOT GO CALM/ OR FOG
/IF WINDS GO CALM/. EITHER WAY...AM ANTICIPATING AT LEAST TEMPO
PERIODS OF IFR/LIFR THRU DAYBREAK THEN VFR AFTERWARDS. FOR
KRWF...THERE ARE COMPETING SHORT-RANGE MODEL IDEAS THAT
SHWRS/TSTMS OVER NE NEBRASKA MAY SLIDE ENE ALONG THE FNT AND MOVE
INTO SW MN. CHCS ON THIS IDEA ARE LOW...AND HOURLY MODEL
INITIALIZATIONS DO NOT LINE UP FAVORABLY...SO HAVE KEPT KRWF DRY
BUT DID ADD IN A MIDLVL CIG OVERNIGHT. ALL SITES THEN GO VFR TMRW
AFTN ONWARD WITH NE WINDS IN THE 5-10 KT RANGE BEFORE DROPPING OFF
TMRW EVE.

KMSP...VFR THROUGHOUT WITH NO PRECIP EXPECTED. MAINLY HIGH CLOUDS
WITH OCNL CIGS AT TIMES...AND SOME PASSING MIDLVL CU CLOUDS. NO
CIGS EXPECTED TMRW AFTN ON THRU THE REST OF THE PERIOD. NE WINDS
THROUGHOUT...APPROACHING 10 KT TMRW AFTN...THEN DROPPING TO
LGT/VRBL TMRW EVE.

/OUTLOOK FOR KMSP/
FRI...VFR. SCHC OF SHRA/TSRA. SE WIND 5 TO 10 KTS.
SAT...OCNL MVFR-MAINLY VFR CIGS. CHANCE TSRA/SHRA. S WIND 10-18 KTS.
SUN...VFR. SW WIND 10-18 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...DWE
LONG TERM...LS
AVIATION...JPC
Hazardous weather outlook, Aug 22, 4:17 AM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
417 AM CDT THU AUG 22 2013

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
230930-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
417 AM CDT THU AUG 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS SOUTH CENTRAL MINNESOTA
TODAY. THESE STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE FROM FRIDAY NIGHT INTO
TUESDAY...PRIMARILY ALONG AND NORTH OF INTERSTATE 94. AT THIS
TIME...THE SEVERE THREAT APPEARS LOW.

HEAT INDICES OF 95 TO 100 DEGREES...AND POSSIBLY HIGHER IN
ISOLATED LOCATIONS...ARE EXPECTED ACROSS THE REGION SUNDAY
THROUGH TUESDAY. ADDITIONALLY...OVERNIGHT LOW TEMPERATURES ARE
FORECAST TO REMAIN ELEVATED IN THE LOW TO MID 70S.
THEREFORE...LITTLE RELIEF FROM THE HEAT WILL BE EXPERIENCED DURING
THE NIGHTTIME HOURS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Aug 21, 11:48 PM CDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1148 PM CDT WED AUG 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 PM     HAIL             JORDAN                  44.68N 93.61W
08/21/2013  M0.75 INCH       SCOTT              MN   TRAINED SPOTTER

0300 PM     HAIL             3 W HENDERSON           44.53N 93.97W
08/21/2013  M0.88 INCH       SIBLEY             MN   TRAINED SPOTTER

            ON HIGHWAY 19

0318 PM     HAIL             1 N NEW PRAGUE          44.56N 93.57W
08/21/2013  M0.75 INCH       SCOTT              MN   TRAINED SPOTTER

0325 PM     HAIL             LAKEVILLE               44.65N 93.25W
08/21/2013  M1.00 INCH       DAKOTA             MN   PUBLIC

            AT COUNTY ROAD 50 AND IPAVA AVE

0340 PM     HAIL             5 NNW RICE LAKE         45.55N 91.81W
08/21/2013  M1.25 INCH       BARRON             WI   TRAINED SPOTTER

            HAILED ABOUT FIVE MINUTES. TRUCK DENTED. SOME LEAVES
            STRIPPED IN NEARBY CORN FIELD.

0350 PM     HAIL             2 WSW RICE LAKE         45.48N 91.79W
08/21/2013  M1.00 INCH       BARRON             WI   TRAINED SPOTTER

            SMALL BRANCHES ALSO DOWN.

0400 PM     HAIL             2 SW RICE LAKE          45.48N 91.76W
08/21/2013  M1.00 INCH       BARRON             WI   TRAINED SPOTTER

0401 PM     HAIL             RICE LAKE               45.50N 91.74W
08/21/2013  M0.25 INCH       BARRON             WI   TRAINED SPOTTER

            HAIL NOW ALSO VERY HEAVY RAIN FOR 20 MINUTES

0406 PM     HAIL             HASTINGS                44.73N 92.85W
08/21/2013  M0.50 INCH       DAKOTA             MN   TRAINED SPOTTER

0407 PM     HAIL             HASTINGS                44.73N 92.85W
08/21/2013  M1.50 INCH       DAKOTA             MN   PUBLIC

0410 PM     HAIL             HASTINGS                44.73N 92.85W
08/21/2013  M1.00 INCH       DAKOTA             MN   PUBLIC

            TIME ESTIMATED

0415 PM     HAIL             CAMERON                 45.40N 91.74W
08/21/2013  M1.00 INCH       BARRON             WI   LAW ENFORCEMENT

0420 PM     HAIL             BLOOMER                 45.10N 91.49W
08/21/2013  M0.50 INCH       CHIPPEWA           WI   TRAINED SPOTTER

0459 PM     HAIL             MENOMONIE               44.89N 91.91W
08/21/2013  M1.75 INCH       DUNN               WI   LAW ENFORCEMENT

            HAIL OBSERVED FROM THREE QUARTERS OF AN INCH TO GOLF BALL
            NOTED IN NORTHERN PORTION OF CITY.

0507 PM     HAIL             STANLEY                 44.96N 90.94W
08/21/2013  M0.25 INCH       CHIPPEWA           WI   TRAINED SPOTTER

0544 PM     FUNNEL CLOUD     BOYD                    44.95N 91.04W
08/21/2013                   CHIPPEWA           WI   TRAINED SPOTTER

            LAW ENFORCEMENT ON WAY TO CHECK UNCONFIRMED FUNNEL

0551 PM     FUNNEL CLOUD     5 S STANLEY             44.89N 90.94W
08/21/2013                   CHIPPEWA           WI   TRAINED SPOTTER

            SPOTTER STILL CHASING...LAW ENFORCEMENT STILL TRYING TO
            CONFIRM

0557 PM     HEAVY RAIN       1 W CHIPPEWA FALLS      44.93N 91.41W
08/21/2013  U0.00 INCH       CHIPPEWA           WI   AMATEUR RADIO

            UP TO ONE FOOT OF WATER PONDING ALONG A TWO BLOCK AREA
            NEAR WEST HILL BY THE HIGH SCHOOL

0651 PM     HEAVY RAIN       5 ENE CHIPPEWA FALLS    44.96N 91.30W
08/21/2013  M2.58 INCH       CHIPPEWA           WI   TRAINED SPOTTER

            ALL FELL IN AN HOUR BETWEEN 5 AND 6 PM.

&&

DWE
Special weather statement, Aug 22, 4:24 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
424 AM CDT THU AUG 22 2013

MNZ065-067-073>075-221045-
BROWN-NICOLLET-REDWOOD-RENVILLE-SIBLEY-
424 AM CDT THU AUG 22 2013

AT 419 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 3 MILES SOUTH OF FORT RIDGELY STATE PARK. THIS STORM WAS
MOVING SOUTHWEST AT 10 MPH.

HAIL UP TO DIME SIZE IS EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  FORT RIDGELY STATE PARK.
  MORGAN.
  EVAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4418 9464 4437 9496 4460 9480 4441 9396
TIME...MOT...LOC 0923Z 036DEG 8KT 4441 9472

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 4:24 AM CDTSpecial Weather StatementMPXBrown, Nicollet81 min
Aug 22, 6:04 AM CDTSpecial Weather StatementMPXBlue Earth, Brown, Steele, Waseca, Watonwan86 min
Aug 22, 6:36 AM CDTAreal Flood AdvisoryMPXBlue Earth, Waseca4 hr

Nearby

Severe Thunderstorm Warnings in Minnesota, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.